# SDR P5CA2021100300373

- Difficulty date: October 9, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 42,583 hours, 6,819 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bracket
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW NO.7 V/C FLAP TRANSLATING WIRE LINK BRACKET FOUND DAMAGED( LHW NO.7 V/C FLAP WIRE LINK BRACKET REPLACED AS PER RI-57-00-15033 REV. A. )
